Universiti Teknologi Malaysia Institutional Repository

Numerical solution of riemann problem via boundry integral equation with corners

Ismail, Munira and Sanugi, Bahrom and Mohd. Murid, Ali Hassan (2006) Numerical solution of riemann problem via boundry integral equation with corners. International Journal of Pure and Applied Mathematics, 31 (3). pp. 379-400. ISSN 1311-8080

Full text not available from this repository.


Item Type:Article
Subjects:Q Science > Q Science (General)
Divisions:Science
ID Code:8194
Deposited By:INVALID USER
Deposited On:02 Apr 2009 04:33
Last Modified:14 Oct 2010 01:57

Repository Staff Only: item control page